Accessibility Tools

Skip to main content

S.M. – Arizona

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"9/15/21

Hi,

I got the first Pfizer shot on July 31st 2021 after my company mandated the shot been done before November 1st 2021.. As I waited after the injection my left side started shaking and went away before I left Walgreens. 2-3 hours after I got home I started experiencing tingling and numbness in both hand, both feet and face. At times it also feels like those areas are burning or on fire. This is still happening and I am not getting the second shot. I will probably loss my job of 17 years in the medical field. I feel like people don't believe me because I was out spoken about my fears of the potential side effects and it has happened. What am I to do now.? How can I live my life like this? No job. No medical insurance. No one to hold accountable.

-S.M. - Arizona"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.